A modification of Sivaramakrishnan-Venkataraman’s inequality

Krassimir Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310–5132
Volume 3, 1997, Number 2, Pages 102–103
Full paper (PDF, 77 Kb)


Authors and affiliations

Krassimir Atanassov
Centre for Biomedical Engineering – Bulg. Academy of Sci.
Acad. G. Bonchev str., Bl. 105, Sofia-1113


A modifications of one Sivaramakrishnan – Venkataraman’s inequality is proposed and proved.


  1. D. Mitrinovic, J. Sándor, Handbook of Number Theory, Kluwer Academic Publishers, 1996.

Related papers

Cite this paper

Atanassov, K. (1997). A modification of Sivaramakrishnan-Venkataraman’s inequality. Notes on Number Theory and Discrete Mathematics, 3(2), 102-103.

Comments are closed.